VDOSME image

Final program


 

Following is the final VDOSME workshop agenda:

Programme

Saturday, 21 July 2012

8:30 – 9:00 am Registration
 
9:00 – 9:10 am Welcome Introduction

  • Self-introductions of all attendees
  • Yongqun "Oliver" He: briefly introduce the whole day schedule with any possible updates 


9:10 - 9:50 am
Session 1: Ontology modeling and analysis
Chair:  Gully Burns


9:50 - 10:40 am
Session 2: Ontology-based knowledge extraction from big data case reports or literature
Chair:  Luca Toldo 


10:40 – 11:10 am  Break

11:10 am – 12:00 noon
Session 3: Ontology-based semantic web applications
Chair: Oliver He

12:00 noon - 1:30 pm Lunch break

1:30 – 2:05 pm
Session 4: General Discussion #1
Moderator: Luca Toldo
Topic: Relation between drug and vaccine ontology informatics (35 min)
  • Similarities and differences between drug and vaccine informatics
  • Collaborations between drug and vaccine ontology informatics fields
  • Collaborations between academia and industry


2:05 – 2:30 pm
Session 5: Teleconference Presentation by a presenter from USA
Chair:  Oliver He

2:30 – 3:30 pm
Session 6: General Discussion #2
Moderators: Melanie Courtot and Oliver He
Topic: Updates on development of adverse event-related ontologies (60 min)  


  • Melanie: Updates on the development of the Adverse Event Reporting Ontology (AERO) and related ontologies (short talk: 15 min) [Slides]
  • Oliver: Updates on the development of the Ontology of Adverse Events (OAE) and its applications (short talk: 15 min) [Slides]
  • Further discussion


3:30 - 4:00 pm Break
 
4:00 – 4:45 pm
Session 7: General Discussion #3
Moderator: Gully Burns
Topic: Challenges and opportunities (45 min)    

  • Current achievements and challenges
  • International community collaborations
  • Have another workshop next year?
  • Other open issues for discussion
  • See Gully's slides and discussion notes: note 1, note 2, and note 3.

4:45 pm Workshop ends

 

Notes:

-------------------------

FLASH Talk in the General ICBO Meeting

Oliver He presented a 3-minute VDOSME 2012 Flash Talk in the morning of the first day (Monday, 23 July 2012) of the general ICBO 2012 meeting at Graz, Austria.

 

Organizers

Yongqun"Oliver" He
University of Michigan

Luca Toldo
Merck KGaA

Gully Burns
Information Sciences Institute

Cui Tao
Mayo Clinic

Darrell R. Abernethy
USA FDA

 
News

30 April 2012: Workshop papers submission deadline.

15 May 2012: Notification of workshop paper acceptance.

30 June 2012: Camera-ready copies submission deadline.

21-22 July 2012: Workshop starts.

Maintainer: Oliver He